Numerische Mathematik

, Volume 35, Issue 2, pp 143–162

Méthodes multipas pour des équations paraboliques non linéaires

  • Marie-Noëlle Le Roux

DOI: 10.1007/BF01396312

Cite this article as:
Le Roux, MN. Numer. Math. (1980) 35: 143. doi:10.1007/BF01396312

Multistep methods for nonlinear parabolic equations


We study the error due to the discretization in time of a nonlinear parabolic problem by a multistep method. Error estimates are obtained if the method is of the orderp (p>1) and stronglyA(Θ)-stable\(\left( {0< \Theta< \frac{\pi }{2}} \right)\). The method is also applied to the Navier-Stokes equations in two dimensions.

Subject Classifications

AMS(MOS): 65M15, 65N30 CR: 5.17 

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Marie-Noëlle Le Roux
    • 1
  1. 1.Département de Mathématiques et InformatiqueUniversité de Rennes IRennes CedexFrance

Personalised recommendations